# SDR EISA95431

- Difficulty date: November 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N368PA
- Make and model: Boeing 727221
- Aircraft serial: 22540
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Dented
- Location: Bs 967
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LOWER BILGE HAT CHANNEL DENTED, AT STATION 967 ABOVE AND BETWEEN STRINGER 30 AND 29L.  REMOVED HAT CHANNEL AND DENT, FABRICATED REPAIR PER SRM 51-40-1 TREATED AND PRIMED PER 51-10-2.  INSTALLED HAT CHANNEL PER SRM 51-10-2.  (M)
